# SDR 2018F00106

- Difficulty date: February 16, 2018
- Submitted: February 16, 2018
- Operation: General aviation
- Aircraft: N848BA
- Make and model: Cessna 208B
- Aircraft serial: 208B5244
- Aircraft time: 2,207 hours, 4,767 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 263202114
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 2,207 hours, 4,767 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIB ON THE LT HORIZONTAL STABILIZER AT HSS 80.60 CRACKED WHERE THE LATERAL STRINGER GOES THROUGH THE RIB.
